# SDR CALA2014032000356

- Difficulty date: March 16, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 50,275 hours, 16,082 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14311202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON THE FRAME HOLES WHICH ATTACH THE BRACKET BETWEEN STRINGER 8L - STRINGER 9L, STATION 480 L=0.1INCH.  FABRICATED ANGLES IAW  EA 5310-04716 REV F STEP 9 FIG 3, MATERIAL FIG 3.  THE SIXED HOLE IAW EA 5310-04716 REV F STEP 9 FIG 3, 7075-TO CLAD AL SHEET. REFABRICATED ANGLES, DONE HFEC INSPECTION, NO CRACK.  HEAT TREAT ANGLES IAW EA 5310-04716 REV F STEP 9 FIG 3 & 7075-TO CLAD AL SHEET.  VERIFY HEAT TREAT REFABRICATED ANGLES PER INDICATION.  REMOVE THE DAMAGE IAW EA5310-04716 REV F STEP 9 FIG 3.  LOCATED & DRILLED HOLES ON REPAIR IAW 5310-04716 REV F STEP 9.  REINSTALLED REPAIR PARTS, APPLIED CIC AT REWORKED AREA IAW EA 5310-04716 REV F FIG 3.
